# SDR DLL19970314

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Weak
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R EMERGENCY LIGHT POWER PACK WEAK, FAILED TO ILLUMINATE.  EMERGENCY LIGHTS LONGER THAN 30 SECONDS ON LAYOVER CHECK.
